RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 41, Issue 1  


Jointly extremal manifolds
É. I. Kovalevskaya
3
Automorphism groups of metabelian groups
G. A. Noskov
9
Approximation of functions by the Fourier–Walsh sums
S. P. Baiborodov
23
Inversion of potentials in $\mathbf{R}^n$ with the aid of Gauss–Weierstrass integrals
B. S. Rubin
34
Jackson's theorems in $L_2$
V. A. Yudin
43
Linear irreducibility of one form of differential equations
V. V. Kazakov
48
Equiconvergence of the Riesz means of expansions, corresponding to an $N$-fold system of exponents and to the $N$-fold fourier integral
Ya. Sh. Salimov
57
Approximation of the attainability set for a controlled process
M. S. Nikol'skii
71
The complexity of the realization of subdefinite matrices by gate schemes
A. E. Andreev
77
Multiplicative spectra that are torsion-free in their homology groups
V. V. Vershinin, V. G. Gorbunov
87
A multiplicative normal functor is a power functor
M. M. Zarichnyi
93
An oriented graph connected with an ordered pair of ordered partitions
L. M. Koganov
101
Central limit theorem for weakly dependent variables
N. K. Bakirov
104
Some boundary-value problems for generalized differential equations
Yu. A. Rozanov
110
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019